2019
Том 71
№ 10

All Issues

Polishchuk V. N.

Articles: 3
Article (Ukrainian)

A nonlocal multipoint problem for pseudodifferential operators with analytic symbols

Il'kiv V. S., Polishchuk V. N., Ptashnik B. I., Salyga B. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 582–587

Article (Ukrainian)

Periodic solutions of a system of partial differential equations with constant coefficients

Polishchuk V. N., Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 239 - 243

Article (Ukrainian)

The periodic boundary-value problem for a system of hyperbolic equations with constant coefficients

Polishchuk V. N., Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 326–333